# SDR FDEA201106222387

- Difficulty date: June 22, 2011
- Submitted: June 22, 2011
- Operation: Air carrier
- Aircraft: N654FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 738
- Aircraft time: 25,252 hours, 13,172 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: A57960306222
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CENTER FLAP HAS 3 DINGS, DEPRESSIONS ON LOWER SURFACE,OTBD OF NR 3 TRACK, APPROX 15 IN AFT OF L/E.  FOUND TO BE OUT OF LIMITS IAW SRM 57-50-00,PG 216. FABRICATED AND INSTALLED DOUBLER IAW SRM 57-50-00, PG 219.
